# SDR HEEA0011214

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Defective
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV CONTROL LED READOUT TOO DIM FOR DAYLIGHT OPERATION. PERFORMED PRELIMINARY INSPECTION AND FOUND V101 PHOTOCELL BAD. REPLACED PHOTOCELL.  BENCH CHECK GOOD.
